U.S. doctors online nowAsk doctors free
Pakistan
A 60-year-old female asked:

In case of emergency. how to control heart rate in copd bronchiectasis patient. pulse 145. plz suggest a drug. ?

1 doctor answer3 doctors weighed in
Dr. Luis Taylor
A Verified Doctoranswered
Pulmonology 40 years experience
High pulse rate: or tachycardia could be caused by Albuterol inhalation. If so, you may change this to Ipratropium and/or inhaled steroids. Please discuss with your provider the side effects of your medications.
Dr. Philip Schwarzman
Emergency Medicine 48 years experience
In an emerged,inhaled ipratropium and steroids are not effective. Heart rate of 145 that persists is reason enough to go to the ER with or without a breathing problem.
Jan 1, 2017
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.